Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Attainable sets of quasiconcave markets


Author: Robert James Weber
Journal: Proc. Amer. Math. Soc. 64 (1977), 104-111
MSC: Primary 90A10
MathSciNet review: 0475729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The union of any finite collection of corners is the attainable set of a market with continuous, monotone increasing, quasiconcave utility functions. It follows that the attainable sets of such markets are dense in the collection of attainable sets of markets with utility functions restricted only to being upper-semicontinuous and lower-bounded.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A10

Retrieve articles in all journals with MSC: 90A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0475729-7
PII: S 0002-9939(1977)0475729-7
Keywords: Market games, quasiconcave utility functions, attainable sets, game-type sets, Pareto sets
Article copyright: © Copyright 1977 American Mathematical Society